# SDR NACA2023101600001

- Difficulty date: October 16, 2023
- Submitted: October 21, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 110,413 hours, 18,804 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 79275515
- Part serial: 891270
- Condition: Failed
- Location: Unknown
- Part time: 5,087 hours, 1,207 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENG PRV EICAS MSG ON CLIMB AND EXTINGUISH AROUND 18000 FT. PER FIM 36-10 FLT 847 REMOVED AND REPLACED PRV CONTROLLER IAW AMM 36-11-19 LEAK CHECK AND INSTALLATION TEST NORMAL.
